RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 5, Pages 146–172 (Mi aa1356)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Rescalings at possible singularities of Navier–Stokes equations in half-space

G. Sereginab, V. Šverákc

a St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia
b Oxford University, UK
c University of Minnesota, USA

Abstract: The relationship is clarified between possible blow-up for strong solutions of the initial boundary value problem for the incompressible Navier–Stokes equations in $\{x_3>0\}$, and the Liouville theorem for mild bounded ancient solutions.

Keywords: incompressible Navier–Stokes equations, blow-up, mild bounded ancient solution.

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:5, 815–833

Bibliographic databases:

Received: 07.01.2013
Language:

Citation: G. Seregin, V. Šverák, “Rescalings at possible singularities of Navier–Stokes equations in half-space”, Algebra i Analiz, 25:5 (2013), 146–172; St. Petersburg Math. J., 25:5 (2014), 815–833

Citation in format AMSBIB
\Bibitem{SerSve13}
\by G.~Seregin, V.~{\v S}ver\'ak
\paper Rescalings at possible singularities of Navier--Stokes equations in half-space
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 5
\pages 146--172
\mathnet{http://mi.mathnet.ru/aa1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184609}
\zmath{https://zbmath.org/?q=an:06373505}
\elib{http://elibrary.ru/item.asp?id=24050102}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 5
\pages 815--833
\crossref{https://doi.org/10.1090/S1061-0022-2014-01317-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926483990}


Linking options:
  • http://mi.mathnet.ru/eng/aa1356
  • http://mi.mathnet.ru/eng/aa/v25/i5/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 210:6 (2015), 849–856  mathnet  crossref
    2. T. Barker, G. Seregin, “Ancient solutions to Navier–Stokes equations in half space”, J. Math. Fluid Mech., 17:3 (2015), 551–575  crossref  mathscinet  zmath  isi  elib  scopus
    3. G. A. Seregin, T. N. Shilkin, “Liouville-type theorems for the Navier–Stokes equations”, Russian Math. Surveys, 73:4 (2018), 661–724  mathnet  crossref  crossref  adsnasa  isi  elib
    4. M. Chernobay, “On type I blow up for the Navier–Stokes equations near the boundary”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 47, K 85-letiyu Vsevoloda Alekseevicha SOLONNIKOVA, Zap. nauchn. sem. POMI, 477, POMI, SPb., 2018, 136–149  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:179
    Full text:46
    References:62
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019